MathSciNet Relay Station
MathSciNet bibliographic data
MR2081441 (2005g:32044) 32S65 (32A27 37F10)
Abate, Marco; Bracci, Filippo; Tovena, Francesca Index theorems for holomorphic self-maps. Ann. of Math. (2) 159 (2004), no. 2, 819–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement